# SDR ASAA2023072544405

- Difficulty date: July 25, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,904 hours, 16,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750252
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH TRANSITION HAS AEAS OF CORROSION STA 727B+12 TO 767. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND STA 727I OUT OF LIMITS ALL OTHER AREAS FOUND WITHIN LIMITS IAW B737-800 SRM 53-00-53-1A-2 REPAIRED OUT OF LIMITS AREA IAW B737-800 SRM 53-00-53-2R-6 REFINISHED WITHIN LIMITS AREAS IAW B737-800 SRM 53-00-53-1A-2W=1.0 O=.040 R=0.0 L=1.5 D=.040.
